# SDR SWIA2025010741125

- Difficulty date: November 25, 2024
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 41,652 hours, 41,035 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL SPOTS OF CORROSION ON THE LH PRESSURE FLOOR SILL AT  FS 478.00 , FS507.00 , FS509.00 , FS518.00 , FS522.00 , FS530.00 , FS536.00 , FS542.00 , AND FS548.00.     (FILED CLOSED)     REPAIRED LH PRESSURE FLOOR SILL AT  FS 478.00 , FS507.00 , FS509.00 , FS518.00 , FS522.00 , FS530.00 , FS536.00 , FS542.00 , AND FS548.00 WITH REFERENCE TO REO 601R-53-41-2629 REV "-B" DATED 2024-12-31.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLIED WITH M-337.  COMPLETED CORROSION FINDINGS REPORT.REFERENCE CP 29332144 AND CP 29369648 FOR EDDY CURRENT INSPECTION.REFERENCE CP 29337827 FOR LEAK CHECK.
